MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bacterial Infection (1735); Endocarditis (1834); Fever (1858); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve, model # icv1208, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a model # icv1208 perceval heart valve at the time of manufacture and release.A follow up report will be provided upon receipt of further information.
 
Event or Problem Description
Manufacturer was informed that perceval valve pvs21 was implanted on (b)(6) 2023 with cabg as concomitant procedure.Reportedly, about three months after surgery, fever and enterococcus infection were noted.Vegetation was also noted on the leaflets of the valve.As reported, in the week of 19 feb 2024, regurgitation was noted.As such, the valve was explanted on (b)(6) 2024.Patient also underwent mvr since infection was also noted with mitral valve.Further information indicated that the patient has previous history of endocarditis in jan 2024.Reportedly, verrucae were present throughout the valve due to enterococcal infection, and the valve had lost its function.Reportedly, patient was treated with antibiotics prior to the explant.There was no impact on the patient and outcome was good.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve, model # icv1208-jp, serial # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a model # icv1208 perceval heart valve at the time of manufacture and release.Based on the available information, the root cause of the event could not be established at this time.Reportedly, there is no adverse impact, and outcome was good after the reintervention.Since the explanted device was not returned to the manufacturer, no further investigation on the device could be performed.Moreover, form the document review, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key19442859
Report Number3004478276-2024-00137
Device Sequence Number7107131
Product Code LWR
UDI-Device Identifier00896208000412
UDI-Public(01)00896208000412(240)ICV1208(17)260907
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Model NumberPVS21
Device Catalogue NumberICV1208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date06/01/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale